# SDR MALA964989

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3087 - ON CLIMB-OUT FROM YQT, THE CREW NOTED THAT THE NOSE GEAR CYCLED IN THE WHEEL WELL FIVE TIMES BEFORE COMING UP AND LOCKED.  THE AIRCRAFT CONTNUED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE RE-RIGGED THE UPLIMIT AND UP POSITION SWITCHES.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
